# SDR SWAA2022101749303

- Difficulty date: September 29, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 52,718 hours, 31,500 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR CUTOUT THRESHOLD HAS SEVERAL AREAS OF CORROSION STA 787 TO 847 WL 157. / [01] ENTERED MEASUREMENTS.;[02] B737-700 SRM 53-60-15-1A-1A IS APPLICABLE FOR THIS EVALUATION. REMOVED CORROSION DAMAGE IAW SRM 51-10-02-0G-0.  AREAS OF CORROSION: BS 794+9' - 1.30'L X 0.70'W X 0.005'D BS 807+1' - 0.90'L X 0.80'W X 0.006'D BS 807+3' - 1.50'L X 1.10'W X 0.009'D BS 807+5' - 1.40'L X 0.90'W X 0.007'D BS 807+7' - 1.40'L X 1.00'W X 0.006'D BS 827+10'- 1.20'L X 0.80'W X 0.008'D  ORIGINAL MATERIAL THICKNESS: 0.050'. REMAINING MATERIAL: 0.041' MATERIAL LOSS IS MORE THAN 10%. CORROSION DAMAGE FOUND TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-60-15-1A-1. REPAIR BY REPLACEMENT IAW SRM SRM 51-10-02-0G-0.;[03] DIAL DEPTH GAGE: ATS401; S/N UNKNOWN; CAL DUE 10/2022.;[04] VERIFIED CORRECTIVE ACTION 1-3 AND MEASUREMENT FIELD;[05] PROCURED NEW SUB THRESHOLD WEB; LOCATED AND DRILLED PER DWG 146A8340 REV: A ; SRM 51-40-05-0G-0 AND SRM 51-40-08-0G-0.;[06] UPDATED MEASUREMENTS;[07] VERIFIED REPLACEMENT PART TASK COMPLETE
